Re: [MOL] Beav" [01850] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] Beav"



Hi Lillian;
    Thanks for the info. on Thyroid, I will have to get the
actual  report from the dr. so I can compare with the sites
info.. He does have quite a few of the symptoms of
hyperthyroidism though.  It's hard to tell because of the
drugs he is taking also cause some of these symptoms.  I am
shutting down computer today for we have to move to a guest
apt. for 1 week because of a replumbing project. I will be
back in a week if everything goes according to plan.. Thanks
again for your help.....Your friend......Beav

Lillian wrote:

>   Please go to the following sites listed just below this
> message.    I am thinking he has Hyperthyroidism, what do
> you come up with?Since your husband is on medication or
> treatment, this could throw off the test; so your doctor
> more than likely will re test him in six weeks.  Fondly
> your friend, lillian    How to Interpret Your Thyroid
> Test: http://thyroid.about.com/health/thyroid/library/howto/htthyroid-test.htm  Thyroid
> Test
> Chart:http://thyroid.about.com/health/thyroid/library/weekly/bltest-values.htm We
> invite you to take a look at our Album.
> www.angelfire.com/sc/molangels/index.html   ( Very
> informational, good tips, Molers pictures, art work and
> much more....



------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------